# SDR N6WA2015011301

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,997 hours, 21,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sealant
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR MISSING SEALANT AROUND WINDOW.  APPLIED SEALANT, VERIFIED CURED ON LT EMER DOOR WINDOW IAW AMM 51-23-00.
